# SDR CA090427003

- Difficulty date: April 24, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 38,046 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23078019
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) RT ENGINE WOULD NOT CRANK, STARTER WAS ENGAGING BUT DID NOT HAVE ENOUGH POWER TO TURN THE ENGINE WITH SMOKE COMING FROM THE STARTER.
